# SDR UPS06846692

- Difficulty date: March 26, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799475
- Condition: Corroded
- Location: Fs 857 L24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRUCTURE CORRODED FWD OF LT BOTTLE BOLT BARREL NUT, LT W/W FWD UPPER OB CORNER.  REPAIRED EXTERNAL SKIN CORROSION AT STA 857 LONGERON 24L AT BAYONET FITTING IAW UPS ENGINEERING FILE NR DC8-53-20543, SAA EA NR 008-5320-01-A0137, BAC SERVICE REQUEST 1-176290103, BAC ROD SKETCH 06-03-31-001, AND FAA FORM 8100-9 ALL DATED 31 MARCH 2006.
